# SDR AUS20040066

- Difficulty date: February 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: IPTE1191000200D1
- Condition: Faulty
- Location: Engine Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE PROPELLER GEARBOX OIL PRESSURE SENSOR FAULTY.
